# SDR UPS00833307

- Difficulty date: June 14, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Part number: SRO853002613
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA -12 TO -32 FINGER DOUBLER IS CORRODED BEYOND LIMITS AT RBL 65.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW SRO 8530026 AND SRM 51-1-20D, 51-1-21.
